MAUDE Adverse Event Report: CAPTIVA SPINE TIRBOLOX TLIF LUMBAR IBFD; LUMBAR INTERBODY FUSION DEVICE

CAPTIVA SPINE TIRBOLOX TLIF LUMBAR IBFD; LUMBAR INTERBODY FUSION DEVICE
Model Number PI-0100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Perforation (2001); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2021
Type of Reportable Event Serious Injury
Event or Problem Description
A field feedback report was reported to the company that there was an incident during a lumbar tlif procedure using the pivotec inserter and lumbar interbody implant, that may have contributed to a dural tear.During insertion of the implant it was described that the implant/instrument interface had unintentional movement from the fully locked position during impaction and insertion.There was less than 20 minutes surgical delay required to address the dural tear.No additional clincal information was provided, and no further health damage reported in the patient.
 
Additional Manufacturer Narrative
This mdr report is past the reporting date due to gaining access to esg protal for reporting.If information is provided in the future, a supplemental report will be provided.
 
Event or Problem Description
A field feedback report was reported to the company that there was an incident during a lumbar tlif procedure using the pivotec inserter and lumbar interbody implant, that may have contributed to a dural tear.During insertion of the implant it was described that the implant/instrument interface had unintentional movement from the fully locked position during impaction and insertion.There was less than 20 minutes surgical delay required to address the dural tear.No additional clinical information was provided, and no further health damage reported in the patient.
 
Additional Manufacturer Narrative

Brand Name
TIRBOLOX TLIF LUMBAR IBFD
Common Device Name
LUMBAR INTERBODY FUSION DEVICE
Manufacturer (Section D)
CAPTIVA SPINE
967 n. alternate a1a ste 1
jupiter FL 33477
Manufacturer (Section G)
CAPTIVA SPINE
967 n. alternate a1a
ste 1
jupiter FL 33477
Manufacturer Contact
rodney crain
967 n. alternate a1a
ste 1
jupiter 33477
5612779840
MDR Report Key12865257
Report Number3006082533-2021-00001
Device Sequence Number13823349
Product Code MAX
UDI-Device IdentifierM739PI01000
UDI-Public+M739PI01000/$$709160005E
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K180990
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPI-0100
Device Catalogue NumberPI-0100
Device Lot Number09160005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/08/2021
Initial Report FDA Received Date11/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TLIF TITANIUM CAGE PIV-CVD PARALLEL 30MM X 12MM.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown